Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 220, NWS Hastings, NE
NWS Hastings, NE issued this severe thunderstorm warning at Jul 5, 2011, 7:28 PM CDT for Clay County, Fillmore County, Nebraska. It was in force for 15 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 5, 2011, 7:28 PM CDT (00:28 UTC)
- Expired
- Jul 5, 2011, 7:43 PM CDT
- In force
- 15 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Clay County, NE, Fillmore County, NE
The radar
The Grand Island radar (KUEX), 52 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 5, 7:31 PM CDT | HAIL 1 | 6 E Clay Center, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:47 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 0.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 954 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1218 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
074 WUUS53 KGID 060028 SVRGID NEC035-059-060100- /O.NEW.KGID.SV.W.0220.110706T0028Z-110706T0100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE HASTINGS NE 728 PM CDT TUE JUL 5 2011 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA... SOUTHWESTERN FILLMORE COUNTY IN SOUTH CENTRAL NEBRASKA... * UNTIL 800 PM CDT * AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR SARONVILLE...OR 24 MILES EAST OF HASTINGS... AND MOVING SOUTHEAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ONG AROUND 755 PM CDT. SHICKLEY AROUND 800 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN HASTINGS. && LAT...LON 4035 9766 4036 9800 4056 9808 4065 9788 TIME...MOT...LOC 0028Z 321DEG 20KT 4053 9792 WIND...HAIL <50MPH 1.00IN $$
2 follow-up statements
122 WWUS53 KGID 060035 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 735 PM CDT TUE JUL 5 2011 NEC035-059-060100- /O.CON.KGID.SV.W.0220.000000T0000Z-110706T0100Z/ CLAY NE-FILLMORE NE- 735 PM CDT TUE JUL 5 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN FILLMORE AND SOUTHEASTERN CLAY COUNTIES UNTIL 800 PM CDT... AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 7 MILES SOUTH OF SUTTON...OR 28 MILES EAST OF HASTINGS...MOVING SOUTHEAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ONG AROUND 745 PM CDT. SHICKLEY AROUND 755 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4052 9799 4060 9784 4035 9766 4036 9800 TIME...MOT...LOC 0035Z 313DEG 24KT 4049 9786 WIND...HAIL <50MPH 1.00IN $$
673 WWUS53 KGID 060043 SVSGID SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 743 PM CDT TUE JUL 5 2011 NEC035-059-060053- /O.CAN.KGID.SV.W.0220.000000T0000Z-110706T0100Z/ CLAY NE-FILLMORE NE- 743 PM CDT TUE JUL 5 2011 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FILLMORE AND SOUTHEASTERN CLAY COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM. LAT...LON 4052 9799 4060 9784 4035 9766 4036 9800 TIME...MOT...LOC 0043Z 313DEG 24KT 4045 9781 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:40 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jul 5, 3:40 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 340 PM CDT TUE JUL 5 2011 .SHORT TERM...A QUASI STATIONARY FRONTAL BOUNDARY JUST SOUTH OF THE NEBRASKA/SOUTH DAKOTA LINE THIS AFTERNOON...IS FINALLY SHOWING SOME SIGNS OF SAGGING SOUTHWARD THE PAST HOUR. PLENTY OF INSTABILITY OF AHEAD OF THIS BOUNDARY WITH LITTLE INHIBITION TO SPEAK OF...SHOULD ALLOW FOR THE DEVELOPMENT OF SOME LOCALLY STRONG TO SEVERE THUNDERSTORMS NEAR THE BOUNDARY AS IT PROGRESSES SOUTHWARD THROUGH THE EVENING HOURS. CONVECTION HAS ALREADY BEGUN TO SHOW SOME SIGNS OF INTENSIFICATION JUST TO THE NORTH OF THE LOCAL AREA THE PAST HALF HOUR OR SO...AND EXPECT FURTHER ENHANCEMENT AS THE BOUNDARY PUSHES INTO VERY UNSTABLE AIR TO THE SOUTH. EVENTHOUGH FREEZING LEVELS ARE RELATIVELY HIGH THIS AFTERNOON...EXPECT SOME POTENTIALLY LARGE HAIL WITH THE STRONGEST STORMS ALONG WITH VERY GUSTY WINDS. WITH THIS BOUNDARY EXPECTED TO BE VERY SLOW MOVING AND ADDITIONAL STORMS EXPECTED TO FIRE UP AND ORGANIZE ALONG THE BOUNDARY TO THE WEST OF THE LOCAL AREA...EXPECT ACTIVE WEATHER TO PERSIST INTO THE OVERNIGHT HOURS TONIGHT. FORECAST FOR WEDNESDAY IS A BIT TRICKY AS IT WILL BE SOMEWHAT DEPENDENT ON THE EXACT LOCAL OF AFOREMENTIONED FRONTAL BOUNDARY. WITH THINKING THAT THIS FRONT WILL BE ACROSS CENTRAL OR SOUTHERN KANSAS BY THE AFTERNOON HOURS WEDNESDAY...KEPT HIGHEST POPS TO THE SOUTH...ALBEIT SUFFICIENT INSTABILITY AND MOISTURE WILL BE IN PLACE TO JUSTIFY AT LEAST CHANCE POPS ACROSS THE ENTIRE FORECAST AREA DURING THE DAY. SHOWER ACTIVITY IS THEN EXPECTED TO INCREASE AGAIN OVERNIGHT WEDNESDAY INTO EARLY THURSDAY MORNING AS FORCING FROM THE LOW LEVEL JET SHOULD HELP INCREASE COVERAGE OF STORMS ACROSS THE LOCAL AREA. .LONG TERM...THURSDAY THROUGH TUESDAY. ITS JULY AND THE WEATHER WILL GENERALLY REFLECT THAT. AN UPPER LEVEL RIDGE ACROSS THE SOUTHERN U.S. WILL GRADUALLY BUILD UPPER HEIGHTS INTO THE REGION THIS WEEKEND. BY EARLY NEXT WEEK...THE FORECAST AREA IS AGAIN CLOSE ENOUGH TO A WEAK SOUTHWEST FLOW WHICH MAY BRING A LITTLE BETTER SHOT FOR RAINFALL. FIRST...THERE IS PRETTY GOOD UNIFORMITY AMONGST MODELS THURSDAY WILL SEE LINGERING SHOWERS/ISOLATED THUNDERSTORMS GRADUALLY WORKING EAST/SOUTHEAST OF THE FORECAST AREA BY MID/LATE AFTERNOON. OVERALL TIMING IS CONFINED TO THE DAYTIME AREAS...WITH THE BEST SHOT FOR RAIN IN THE FAR SOUTHEAST FORECAST AREA. WITH THE PRECIPITATION AND CLOUDS TEMPERATURES WILL HOLD BELOW NORMAL AND IN THE MIDDLE 80S ON AVERAGE. UPPER RIDGING INCREASES HEIGHTS SLIGHTLY FRIDAY/SATURDAY...AND THIS WAS VIEWED AS A DRIER PERIOD THAN PREVIOUSLY FORECAST. ANY STORMS ALONG THE WESTERN HIGH PLAINS WILL MIGRATE EAST...BUT STRUGGLE TO REACH EVEN CENTRAL NEBRASKA. HAVE SCALED BACK RAIN CHANCES BOTH FRIDAY AND SATURDAY. ON LATE SUNDAY...A WEAK SURFACE TROUGH/BOUNDARY MAY FINALLY MAKE IT FAR ENOUGH EAST AND INTO THE FORECAST AREA AS THE UPPER FLOW BECOMES A LITTLE MORE SOUTHWESTERLY IN NATURE. THIS THINKING LINGERS INTO THE MONDAY/TUESDAY...AND SO THERE ARE A LITTLE BETTER...BUT NOT MUCH BETTER...CHANCE FOR THUNDERSTORMS IN THE FORECAST FOR THIS TIME FRAME. OVERALL...ITS A PRETTY STANDARD EARLY...VERY WARM...GENERALLY MUGGY EARLY JULY WEEKEND. AS HEIGHTS RISE...TEMPERATURES WILL BE ON THE RISE AS WELL BY SATURDAY. TRIPLE DIGIT HEAT WILL BE COMMON AGAIN ACROSS THE SOUTHERN FORECAST AREA...WITH PLENTY OF 90S ELSEWHERE. TEMPERATURES MAY SLIDE BACK SOME SOME ACROSS THE NORTHERN FORECAST AS THE SURFACE TROUGH SAGS INTO NORTHERN AREAS. && .PREV DISCUSSION... /ISSUED 1253 PM CDT TUE JUL 5 2011/ AVIATION...18Z KGRI TAF. A COLD FRONT IS EXPECTED TO SAG SOUTHWARD OVER THE NEXT FEW HOURS...BRINGING A CHANCE OF A VCTS OR TSRA TO KGRI BY 05/22Z. TEMPO MVFR CIGS WILL BE POSSIBLE AS THIS FRONT PASSES BY FROM 05/22Z-06/02Z IN A PASSING TSRA. MAY SEE A SECOND ROUND OF CONVECTION TOWARDS EARLY MORNING...HOWEVER CONFIDENCE IS NOT AS HIGH WITH THIS...SO CONTINUED WITH JUST A PROB 30 GROUP AT THIS TIME. FOR WEDNESDAY...CLOUDY AND OCCASIONALLY SHOWERY WEATHER IS EXPECTED FOR MUCH OF THE DAY AS ADDITIONAL CONVECTION ATTEMPTS TO DEVELOP BEHIND THIS EVENINGS COLD FRONT. WINDS WILL GENERALLY BE LESS THAN 15 KTS THROUGH THE TIME PERIOD...SHIFTING FROM SOUTHEASTERLY TO MORE EASTERLY THIS EVENING. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM/AVIATION...ROSSI LONG TERM...MORITZ
Hazardous weather outlook, Jul 5, 5:47 PM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 547 PM CDT TUE JUL 5 2011 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 061200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 547 PM CDT TUE JUL 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP NEAR A QUASI STATIONARY FRONTAL BOUNDARY THAT WILL GRADUALLY SAG SOUTH FROM NEBRASKA INTO KANSAS DURING THE EVENING AND OVERNIGHT HOURS. SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH LATE EVENING. SOME OF THESE THUNDERSTORMS MAY PRODUCE WIND GUSTS TO AROUND 70 MPH...HAIL TO THE SIZE OF GOLFBALLS AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA DURING THE DAY ON WEDNESDAY...SOME OF WHICH MAY BE ON THE STRONGER SIDE LATE WEDNESDAY NIGHT INTO EARLY THURSDAY MORNING. LINGERING...NON SEVERE...AND LESS WIDESPREAD THUNDERSTORMS ARE EXPECTED DURING THE DAY THURSDAY. A TYPICAL SUMMER PATTERN THEN SETS UP FOR THE REMAINDER OF THE OUTLOOK PERIOD WITH SMALL CHANCES FOR THUNDERSTORMS FROM FRIDAY NIGHT THROUGH MONDAY. INITIALLY...THE BEST SHOT FOR ANY LATE AFTERNOON AND EVENING STORM DEVELOPMENT WILL GENERALLY BE WEST OF HIGHWAY 281. BY SUNDAY NIGHT AND MONDAY...AN INCREASED RISK FOR THUNDERSTORMS WILL SLIDE FURTHER SOUTHEAST...AND GENERALLY IMPACT THE ENTIRE OUTLOOK AREA. HOT TEMPERATURES OF NEAR 100 DEGREES ARE FORECAST FOR SATURDAY THROUGH MONDAY ACROSS NORTH CENTRAL KANSAS...AND FAR SOUTHERN NEBRASKA...WITH HEAT INDEX VALUES OF 98 TO 103 DEGREES EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
In the hours before
Local storm report, Jul 5, 6:20 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
620 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 7 NE GILTNER 40.85N 98.06W
07/05/2011 E1.75 INCH HAMILTON NE PUBLIC
&&
NWSLocal storm report, Jul 5, 6:27 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
627 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM HEAVY RAIN OSCEOLA 41.18N 97.55W
07/05/2011 E2.25 INCH POLK NE NWS EMPLOYEE
2.25 INCHES OF RAIN IN PAST HOUR.
&&
SROSSISpecial weather statement, Jul 5, 6:32 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 632 PM CDT TUE JUL 5 2011 NEZ063-064-076-077-060015- CLAY NE-FILLMORE NE-HAMILTON NE-YORK NE- 632 PM CDT TUE JUL 5 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YORK...SOUTHERN HAMILTON...FILLMORE AND CLAY COUNTIES UNTIL 715 PM CDT... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM HARVARD TO LUSHTON...AND MOVING SOUTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE NEAR... SUTTON...SARONVILLE AND FAIRMONT AROUND 640 PM CDT. CLAY CENTER AROUND 650 PM CDT. GENEVA AROUND 655 PM CDT. FAIRFIELD AROUND 700 PM CDT. STRANG...SHICKLEY AND ONG AROUND 710 PM CDT. EDGAR AND OHIOWA AROUND 715 PM CDT. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4077 9827 4080 9759 4036 9740 4036 9812 TIME...MOT...LOC 2332Z 342DEG 23KT 4063 9811 4067 9765
Local storm report, Jul 5, 7:02 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
702 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 1 W FAIRMONT 40.64N 97.60W
07/05/2011 E1.75 INCH FILLMORE NE EMERGENCY MNGR
&&
SROSSILocal storm report, Jul 5, 7:09 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE JUL 05 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM HAIL 4 S SUTTON 40.55N 97.86W
07/05/2011 E1.00 INCH CLAY NE PUBLIC
MOST OF THE HAIL WAS SMALLER THAN QUARTERS...BUT SOME
QUARTER SIZE HAIL. RAINFALL OF 0.40 IN ABOUT 10 MINUTES.
&&
NWSSpecial weather statement, Jul 5, 7:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
709 PM CDT TUE JUL 5 2011
NEZ086-087-060100-
NUCKOLLS NE-THAYER NE-
709 PM CDT TUE JUL 5 2011
...SIGNIFICANT WEATHER ADVISORY FOR THAYER AND NORTHEASTERN NUCKOLLS
COUNTIES UNTIL 800 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OAK...OR 35 MILES SOUTHEAST OF HASTINGS...
MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
RUSKIN...
CARLETON...
BRUNING...
DESHLER...
HEBRON...
CHESTER...
BELVIDERE...
HUBBELL...
GILEAD...
ALEXANDRIA...
LAT...LON 4000 9759 4016 9799 4035 9800 4035 9737
4000 9737
TIME...MOT...LOC 0009Z 307DEG 12KT 4025 9788The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:09 PM CDT | Special Weather Statement | GID | Thayer | 51 min |
| Jul 5, 7:15 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls, Thayer | 45 min |
| Jul 5, 7:59 PM CDT | Severe Thunderstorm Warning | GID | Thayer | 31 min |
| Jul 5, 8:17 PM CDT | Special Weather Statement | GID | Thayer | 43 min |
| Jul 5, 9:02 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 43 min |
| Jul 5, 9:15 PM CDT | Special Weather Statement | GID | Clay | 45 min |
| Jul 5, 9:42 PM CDT | Severe Thunderstorm Warning | GID | Buffalo, Dawson, Gosper, Phelps | 48 min |
| Jul 5, 9:53 PM CDT | Special Weather Statement | GID | Adams | 52 min |
| Jul 5, 10:24 PM CDT | Special Weather Statement | GID | Clay | 51 min |
| Jul 5, 10:28 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 47 min |
| Jul 5, 10:36 PM CDT | Special Weather Statement | GID | Kearney | 39 min |
| Jul 5, 10:39 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Kearney | 33 min |
| Jul 5, 10:42 PM CDT | Flash Flood Warning | GID | Dawson | 6 hr |
| Jul 5, 11:02 PM CDT | Special Weather Statement | GID | Dawson | 43 min |
| Jul 5, 11:04 PM CDT | Special Weather Statement | GID | Thayer | 41 min |
| Jul 5, 11:25 PM CDT | Areal Flood Warning | GID | Polk | 10 hr |
| Jul 5, 11:28 PM CDT | Special Weather Statement | GID | Franklin | 47 min |
| Jul 6, 12:38 AM CDT | Special Weather Statement | GID | Furnas, Gosper | 52 min |
| Jul 6, 12:56 AM CDT | Areal Flood Advisory | GID | Dawson | 6 hr |
| Jul 6, 1:25 AM CDT | Special Weather Statement | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 50 min |
| Jul 6, 1:30 AM CDT | Special Weather Statement | GID | Franklin, Furnas, Gosper, Harlan, Kearney, Phelps | 45 min |
| Jul 6, 4:21 AM CDT | Areal Flood Warning | GID | Dawson | 6 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.